Previous |  Up |  Next


Title: A note on finitely generated commutative rings (English)
Author: Kechlibar, Marian
Author: Kepka, Tomáš
Author: Kortelainen, Juha
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 46
Issue: 1
Year: 2005
Pages: 101-105
Summary lang: English
Summary lang: Czech
Category: math
MSC: 13B02
idZBL: Zbl 1094.13506
idMR: MR2195572
Date available: 2012-10-06T02:23:50Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_046-2005-1_8.pdf 369.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo